×

zbMATH — the first resource for mathematics

Infinitely many solutions of a quasilinear elliptic problem with an oscillatory potential. (English) Zbl 0856.35046
The authors consider a problem of the type \[ \text{div}(a(|Du|^2) Du)= \mu(x) g(u)+ h(x)= 0\quad \text{in }\Omega,\quad u= 0\quad \text{on } \partial\Omega, \] where \(a(s)\) is a \(C^1\) function satisfying suitable growth conditions (of Leray-Lions type) and \(G(s)= \int_0 g(s)ds\) exhibits an oscillatory behavior at infinity. The authors prove the existence of infinitely many solutions of the problem.
Reviewer: M.Biroli (Monza)

MSC:
35J65 Nonlinear boundary value problems for linear elliptic equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Adams R.A., Sobolev Spaces (1975)
[2] Ambrosetti, A. 1992.Critical points and nonlinear variational problems, Vol. 120, 5–139. France: Suppl. Bull. Soc. Math. · Zbl 0766.49006
[3] Ambrosetti A., Ann. Univ. Ferrara 24 pp 209– (1978)
[4] Brezis, H. and Nirenberg, L. 1993.H1versus C1local minimizers, Vol. 317, 465–472. Paris: C.R. Acad. Sci.
[5] Clement, P. and Sweers, G. 1987.Existence and multiplicity results for a semilinear elliptic eigenvalue problem, Vol. 14, 97–121. Pisa: Annali Scuola Norm. Sup. · Zbl 0662.35045
[6] DOI: 10.1007/BF01765151 · Zbl 0519.34011 · doi:10.1007/BF01765151
[7] DOI: 10.1016/0362-546X(87)90066-6 · Zbl 0661.35070 · doi:10.1016/0362-546X(87)90066-6
[8] Deuel, J. and Hess, P. 1974.A criterion for the existence of solutions to nonlinear elliptic boundary value problems, A Vol. 74, 49–54. Edinburgh: Proc. R. Soc. · Zbl 0331.35028
[9] DOI: 10.1006/jdeq.1993.1093 · Zbl 0785.34033 · doi:10.1006/jdeq.1993.1093
[10] DOI: 10.1016/0362-546X(94)90037-X · Zbl 0816.35031 · doi:10.1016/0362-546X(94)90037-X
[11] Fernandes M.L.C., Differential Integral Equations 2 pp 63– (1989)
[12] Fonda A., Differential Integral Equations 4 pp 945– (1991)
[13] GarcĂ­a Huidobro M., Differential Integral Equations 6 pp 1057– (1993)
[14] DOI: 10.1006/jdeq.1995.1060 · Zbl 0821.34017 · doi:10.1006/jdeq.1995.1060
[15] DOI: 10.1080/03605308108820200 · Zbl 0468.35073 · doi:10.1080/03605308108820200
[16] DOI: 10.1080/03605309408821026 · Zbl 0833.35047 · doi:10.1080/03605309408821026
[17] DOI: 10.1080/03605309308820971 · Zbl 0797.35051 · doi:10.1080/03605309308820971
[18] DOI: 10.1137/1024101 · Zbl 0511.35033 · doi:10.1137/1024101
[19] DOI: 10.1016/0362-546X(93)90020-S · Zbl 0792.34021 · doi:10.1016/0362-546X(93)90020-S
[20] DOI: 10.1007/BF00946255 · Zbl 0759.35011 · doi:10.1007/BF00946255
[21] DOI: 10.1007/BF00251173 · Zbl 0664.35029 · doi:10.1007/BF00251173
[22] DOI: 10.1080/03605308308820285 · Zbl 0515.35024 · doi:10.1080/03605308308820285
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.